MathSciNet Relay Station
MathSciNet bibliographic data
MR1146863 (93i:20063) 20K10 (03E75 20K40)
Keef, Patrick An application of set theory to the torsion product of abelian groups. Proc. Amer. Math. Soc. 118 (1993), no. 3, 735–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement